Open Access
2014 The Local Linear M-Estimation with Missing Response Data
Shuanghua Luo, Cheng-Yi Zhang, Fengmin Xu
J. Appl. Math. 2014(SI21): 1-10 (2014). DOI: 10.1155/2014/398082


This paper studies the nonparametric regressive function with missing response data. Three local linear M-estimators with the robustness of local linear regression smoothers are presented such that they have the same asymptotic normality and consistency. Then finite-sample performance is examined via simulation studies. Simulations demonstrate that the complete-case data M-estimator is not superior to the other two local linear M-estimators.


Download Citation

Shuanghua Luo. Cheng-Yi Zhang. Fengmin Xu. "The Local Linear M-Estimation with Missing Response Data." J. Appl. Math. 2014 (SI21) 1 - 10, 2014.


Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07131571
MathSciNet: MR3230571
Digital Object Identifier: 10.1155/2014/398082

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI21 • 2014
Back to Top